Bulletin of the American Mathematical Society

Gratings and homology theory

J. W. Alexander

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 3 (1947), 201-233.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510490

Mathematical Reviews number (MathSciNet)
MR0019919

Zentralblatt MATH identifier
0031.41901

Citation

Alexander, J. W. Gratings and homology theory. Bull. Amer. Math. Soc. 53 (1947), no. 3, 201--233.https://projecteuclid.org/euclid.bams/1183510490


Export citation